# SDR ZZDA2010098

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK OUT OF DOOR.  RE-INSTALLED SLIDE PACK PER AMM 25-66, REQUIRES RII INSPECTION, REF GMM 8100.  RII INSPECTION -  REMOVED SLIDE, INSPECTED PACK, AND RE-INSTALLED IAW B737 AMM 25-66-01.
